# SDR 08FDEA01959

- Difficulty date: May 22, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 66,518 hours, 21,044 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T30063
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SMALL HOLE FLUSH REPAIR AT FUSELAGE BS740, S-18L, TO BE EVALUATED.  EXISTING REPAIR EVALUATED AS PER EO F-5100-7-5001 PT1 ATTACHMENT B AND FOUND TO BE PREVIOUSLY ACCOMPLISHED IAW B757-200 SRM 53-00-01 FIG 208.  REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100 CRITERIA.
